Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: Night sweats after coming off birth control pills


 Jennbo - Sat Oct 31, 2009 11:35 pm

Hi there!

I've recently stopped taking my birth control pills and ever since I've been experiencing night sweats. I'm just wondering if the two are related or if I should talk to my doctor about it.

Thanks for your help!
 Debbie Miller, RN - Mon Nov 30, 2009 10:04 pm

User avatar Hello,
Because of the levels of hormones you received with the birth control pills, it is entirely possible that the cessation is causing the night sweats. You can probably wait it out a few months and see if your body adjusts. Other causes besides hormones include infection such as TB so if it continues you should check it out.'

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us